Commutators of sublinear operators in grand morrey spaces

Vakhtang Kokilashvili, Alexander Meskhi, Humberto Rafeiro

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper we establish the boundedness of commutators of sublinear operators in weighted grand Morrey spaces. The sublinear operators under consideration contain integral operators such as Hardy-Littlewood and fractional maximal operators, Calderón- Zygmund operators, potential operators etc. The operators and spaces are defined on quasi-metric measure spaces with doubling measure.

Original languageEnglish
Pages (from-to)211-232
Number of pages22
JournalStudia Scientiarum Mathematicarum Hungarica
Volume56
Issue number2
DOIs
Publication statusPublished - Jun 2019

Keywords

  • Commutators
  • Fractional integrals
  • Singular integrals
  • Spaces of homogeneous type
  • Sublinear operators
  • Weighted grand Morrey spaces
  • Weighted inequality

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Commutators of sublinear operators in grand morrey spaces'. Together they form a unique fingerprint.

Cite this